# SDR USAA061454

- Difficulty date: December 19, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 46,830 hours, 46,830 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727d-727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT STA 23R BETWEEN STA 727D AND 727E JUST AFT OF LIGHT. CUT OUT CRACK, FABRICATED DOUBLERS IAW SRM 53-00-01   DEFECT SIZE: .75 INCH.
